# SDR COMA0760741

- Difficulty date: December 21, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 23,431 hours, 21,399 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-5 INSPECTION EDDY CURRENT OF AFT PRESSURE BULKHEAD, FOUND 3 CRACKS AROUND LINTEL ATTACHMENT FITTING.  REPAIRED CRACKS TO AFT PRESSURE BULKHEAD AROUND LINTEL FITTING AS PER REO 601R-53-61-1230 AND REO 601R-53-61-2463.
